Rank analysis of covariance with right-censored data.

Published

Journal Article

A modification of the rank analysis of covariance, suitable for randomly right-censored dependent variate observations, is proposed and studied. The test suggested is based on an appropriate permutation distribution of the rank scores, and for large samples may be conducted by using the chi square distribution. The principal assumptions are that both censoring and covariate distributions do not depend on the treatment group.

Full Text

Duke Authors

Cited Authors

  • Woolson, RF; Lachenbruch, PA

Published Date

  • September 1, 1983

Published In

Volume / Issue

  • 39 / 3

Start / End Page

  • 727 - 733

PubMed ID

  • 6652205

Pubmed Central ID

  • 6652205

International Standard Serial Number (ISSN)

  • 0006-341X

Language

  • eng

Conference Location

  • United States